MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003UZAS45300
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The stent (subject device) was returned for analysis and it was discovered that the subject stent was prematurely deployed during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the stent was found to be stuck inside of the microcatheter.The stent was found to be deformed.The sdw (stent delivery wire) and stent introducer sheath were not returned.A functional inspection was not performed as the stent was found to be deployed in the, primary strain relief of an microcatheter.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis of the returned device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the stent deployed within the hub of the microcatheter while advancing in the introducing sheath.The device was returned for analysis, and it was noted that the stent was found to be stuck inside of the microcatheter.The stent was found to be deformed.The stent delivery wire and stent introducer sheath was not returned.During functional inspection, the stent was found to be deployed in the primary strain relief of a microcatheter.The reported event 'stent deployed prematurely during transfer' was not confirmed during the analysis and will be assigned a probable cause of not confirmed.The as analyzed codes: 'stent deployed prematurely during use' and 'stent deformed' will be assigned a probable cause of procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20268028
Report Number3008881809-2024-00434
Device Sequence Number17952150
Product Code NJE
UDI-Device Identifier07613327382129
UDI-Public07613327382129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS45300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 CATHETER (STRYKER).
Patient SexUnknown